Advanced Search
Article Contents
Article Contents

The optimal distribution of resources and rate of migration maximizing the population size in logistic model with identical migration

  • * Corresponding author: Xing Liang

    * Corresponding author: Xing Liang 

Dedicated to Professor Sze-Bi Hsu on the occasion of his 70th birthday

Liang's research is supported by the National Natural Science Foundation of China (11971454) and the Fundamental Research Funds for the Central Universities; Zhang's research is supported by the National Natural Science Foundation of China(11901138) and Natural Science Foundation of Shandong Province (ZR2019QA006)

Abstract Full Text(HTML) Related Papers Cited by
  • This paper focuses on an optimization problem arising in population biology. We investigate the effect of the resources distribution and the migration rate on the total population size of some species, which migrates among patches with the identical probability and grows logistically in each patch. We aim to maximize the total population size by the distribution of resources and the rate of migration.

    Mathematics Subject Classification: Primary: 92B05; Secondary: 92D40.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] L. J. S. AllenB. M. BolkerY. Lou and A. L. Nevai, Asymptotic profiles of the steady states for an SIS epidemic patch model, SIAM J. Appl. Math., 67 (2007), 1283-1309.  doi: 10.1137/060672522.
    [2] X. BaiX. He and F. Li, An optimization problem and its application in population dynamics, Proc. Amer. Math. Soc., 144 (2016), 2161-2170.  doi: 10.1090/proc/12873.
    [3] A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, SIAM, Philadelphia, 1994. doi: 10.1137/1.9781611971262.
    [4] R. S. Cantrell and C. Cosner, Spatial Ecology via Reaction-Diffusion Equations, Wiley, Chichester, 2004. doi: 10.1002/0470871296.
    [5] W. DingH. FinottiS. LenhartY. Lou and Q. Ye, Optimal control of growth coefficient on a steady-state population model, Nonlinear Anal. Real World Appl., 11 (2010), 688-704.  doi: 10.1016/j.nonrwa.2009.01.015.
    [6] F. G. Frobenius, Über matrizen aus nicht negativen elementen, S.-B. Deutsch. Akad. Wiss. Berlin, v. 1912,456–477.
    [7] Y. Lou, On the effects of migration and spatial heterogeneity on single and multiple species, J. Differential Equations, 223 (2006), 400-426.  doi: 10.1016/j.jde.2005.05.010.
    [8] Y. Lou, Some reaction diffusion models in spatial ecology, Sci. Sin. Math., 45 (2015), 1619-1634.  doi: 10.1360/N012015-00233.
    [9] I. MazariG. Nadin and Y. Privat, Optimal location of resources maximizing the total population size in logistic models, J. Math. Pure. Appl., 134 (2020), 1-35.  doi: 10.1016/j.matpur.2019.10.008.
    [10] K. Nagahara and E. Yanagida, Maximization of the total population in a reaction-diffusion model with logistic growth, Calc. Var. Partial Differential Equations, 57, (2018), Paper No. 80, 14 pp. doi: 10.1007/s00526-018-1353-7.
    [11] O. Perron, Zur theorie der matrices, Math. Ann., 64 (1907), 248-263.  doi: 10.1007/BF01449896.
    [12] H. L. Smith, Monotone Dynamical Systems: An Introduction to the Theory of Competitive and Cooperative Systems, Mathematical Surveys and Monographs, 41, American Mathematical Society, Providence, 2008.
    [13] X.-Q. Zhao, Dynamical Systems in Population Biology, $2^{nd}$ edition, Springer, New York, 2017. doi: 10.1007/978-3-319-56433-3.
  • 加载中

Article Metrics

HTML views(1336) PDF downloads(490) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint